# SDR DXTA200500827

- Difficulty date: July 8, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 5,219 hours, 3,234 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Failed
- Location: Rudder
- Part time: 5,219 hours, 3,234 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER "RUB LIMIT FAIL B" CAS MESSAGE WITH A AMBER "RUDDER LIMIT 18%" MESSAGE IN EICAS CNTRL POSITION PAGE. EVENT MARKER PUSHED. COULD NOT DUP FLT CREWS DISCREPANCY ON ARRIVAL.  RANG OUT WIRING FROM LOGIC MODULE TO LWR RUDDER LIMIT ACT WITH NO DISCREPANCYS FOUND. CLEANED CONNECTOR'S & RE-TORQUED ALL GROUND POINT'S.  R/R`D LWR "B" RUDDER LIMIT ACT IAW CR 750 M/M 27-23-00 OPS CHECK'S BAD, "RUDDER LIMIT FAIL B"  EICAS MESSAGE ILLUMINATED ON PWR UP.  AT NETJETS LMCC REQUEST REPOSITIONED UPPER RUDDER LIMIT "A" TO LWR "B" POSITION P/N EM4070-6/9914558-6 S/N 189THEN INSTALLED RECEIVED OVERHAULED ACT IN UPPER "A" POSITION IAW CE 750 M/M 27-23-00.  BOTH UPPER "A" & LWR "B" ACT`S OPS CHECK GOOD.
